Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

i am a 27 year old male who smokes and has a history of asthma and heart murmor I feel really weak and tired & chest pain

hello,i am a 27 year old male who smokes and has a history of asthma and heart murmor,during the last 5 -7 months i have been having alot of unusual chest pain ,went to doctor,had echo-ekg-stress test,everything but angiogram ,chest pain has persisted.two days ago ,i had a strange thing happen,i was getting ready to leave for the day,and i starteed to feel cheast pain,and i started to feel really tingly,and started sweating and became dizzy and was short of breath ,this lasted about 20 min.before it quit,ever since that i have noticed all my veins in my arms and legs are very thin looking and i feel really weak and tired,i have also noticed the back of my upperleft knee is hurting and my foot goes numb,i do not know if any of my other med. issues have anything to do with this,
Asked On : Mon, 21 Feb 2011
Answers:  2 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
hello larry.. as u have history of murmur n asthma.. n u smoke to .. it is obvious to have the symptoms that u r experiencing.. first of all quit smoking.. the pain cud b angina.. its a sign that the heart is working hard... do deep breathing exercises n take homeopathic medicines to stregthen the hear.. n wit it the asthma as wel as the murmur wud b taken care of god bless
Answered: Mon, 21 Feb 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care majic.First of all stop smoking and tobacco in any form.Though your all cardiac examination are normal you are still having problem means you need more evaluation for non cardiac problem like gastric ulcer and other possibility.Get your self examined by your doctor again and watch your weight if it is more please try to reduce it.Some vitamin deficiency or some circulation problem in body can also lead to his.
Answered: Mon, 21 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor